Jump to content

jingles1987

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jingles1987

  • Rank
    Newbie

Recent Profile Visitors

200 profile views
  1. I think it is from the lexapro primarily because the nausea seems to happen around the time I take it. It does wear off eventually but starts up each time. I think my biggest concern is I've never had to go through this before and usually if something gives me side effects I would stop taking it but this is a new level of medicine.
  2. Hello, Thank you for the replies. I am currently only on 5mg and tomorrow I'm going to be on going to 10mg. He said it could be anywhere from a week to 4 weeks. I just wanted to get some idea if this will be worth it. I was doing fine managing the symptoms... And then one stressful week and I've never felt worse.
  3. Hello, New here to the forums but have had pots for about 6-7 years. I was in a car accident and started noticing symptoms after I recovered. I lived with the symptoms for a while but recently we had some very stressful weeks and that seemed to exacerbated a lot of the symptoms so my doctor put me on lexapro and Xanax. The lexapro has been a killer for me. Lots of nausea, dizziness, and just general crappy feeling. I've heard that side effects are common while you adjust but it's been difficult because I'm still working full time while my wife is in college. How long did the nausea last for
×
×
  • Create New...